Dominating number of distance two of corona products of graphs

Reni Umilasari, Darmaji Darmaji

Abstract


Dominating set $S$ in graph $G=(V,E)$ is a subset of $V(G)$ such that every vertex of $G$ which is not element of $S$ are connected and have distance one to $S$. Minimum cardinality among dominating sets in a graph $G$ is called dominating number of graph $G$ and denoted by $\gamma(G)$. While dominating set ofdistance two which denoted by $S_2$ is a subset of $V(G)$ such that every vertex of $G$ which is not element of $S$ are connected and have maximum distance two to $S_2$. Dominating number of distance two $\gamma_2(G)$ is minimum cardinality of dominating set of distance two $S_2$. The corona $G \odot H$ of two graphs $G$ and $H$ where $G$ has $p$ vertices and $q$ edges is defined as the graph G obtained by taking one copy of $G$ and $p$ copies of $H$, and then joining by an edge the $i-th$ vertex of $G$ to every vertex in the $i-th$ copy of $H$. In this paper, we determine the dominating number of distance two of paths and cycles. We also determine the dominating number of distance two of corona product of path and any graphs as well as cycle and any graphs.


Keywords


cycle; path; corona product; dominating number; dominating set

Full Text:

PDF

References


G. Chartrand, L. Lesniak, Graphs and Digraph, 3rd edition, Chapman & Hall, (1996),2-6 Boundaru Row, London SE1 8HN, UK.

C. Go, S. Canoy, Domination in The Corona and Join of Graphs, International Mathematical Forum 6 (16) (2011), 763-771.

W. Goddard, M. A. Henning, Independent Domination in Graphs: A Survey and Recent Results, (2006), University of Johannesburg, South Africa.

S. Gravier, Total Domination Number of Grid Graph, Discrete Applied Mathematics, 121 (2002), 119-128.

J. Gross, J. Yellen, Graph Theory and Its Applications, Chapman & Hall/CRC, FL 33487-2742, (2006), Boca Raton, London.

F. Harary, R. Frucht, On The Corona Of Two Graphs, Aequationes Mathematicae, (1970), 322-325.

W. Haynes, Teresa, Fundamental of Dominations in Graphs, (1996), New York: Marcel Dekker, Inc.

S. Klavzar, Dominating Cartesian Product of Cycles, Discrete Applied Mathematics, 59 (1995), 129-136.

K. Snyder, textit{c-'Dominating Sets for Families of

Graphs, (2011), University of Mary Washington.




DOI: http://dx.doi.org/10.19184/ijc.2016.1.1.5

Refbacks

  • There are currently no refbacks.


ISSN: 2541-2205

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

View IJC Stats